# SDR IPXA2016111410648

- Difficulty date: October 24, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75151
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING STRINGER 15 CRACKED AT OTBD END.  REPAIRED THE STRINGER IAW EA 011-5710-01-A6535 REV. IR AND EO MD11-5710-62462-A (MAJOR).
